| Model Number |
RBY4C0860-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-00269, 3005168196-2020-00271, 3005168196-2020-00272.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the iliac artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while advancing the ruby coil through the lantern, the ruby coil became stuck; therefore, the ruby coil and lantern were removed.The physician then, advanced a new ruby coil through a new lantern; however, the same issue occurred.Therefore, the ruby coil and lantern were removed.The procedure was completed using a non-penumbra coil and a non-penumbra microcatheter.There was no report of an adverse effect to the patient.